# SDR F3LA202509150291

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N615FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11280
- Aircraft time: 6,862 hours, 3,089 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT210B00
- Part serial: 042709753
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB DELTA P RISING WAS NOTED, BUT CABIN ALT WAS NOT RISING WHEN LEVELED AFTER TROUBLESHOOTING CABIN ALT DECREASED DELTA P INCREASED.   PERFORMED CABIN PRESSURE TEST IN REFERENCE TO AMM 05-53-00-780-003-A AFTER REPLACEMENT OF SKIN AIR INLET VALVE REF LP501359 ITEM #3 TEST RESULTS GOOD, AC OK FOR SERVICE AT THIS TIME.
